# SDR SWIA2021062859148

- Difficulty date: April 9, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 36,832 hours, 23,127 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 669-761
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*R/H SIDE SEAT RAIL TRACK HAS MULTIPLE SPOTS OF CORROSION ,SCRATCHES AND GOUGES FROM FS669.40-FS761.00       (C-CHECK RO 6/22/2021)    ORDERED AND RECEIVED NEW SEAT RAIL P/N: SH690-36284-1 / INSTALLED NEW SEAT RAIL P/N: SH690-36284-1 BETWEEN R/H APPROX FS669.40- FS761.00 REF CRJ-900 AMM 53-00-49-400-801-A07, USED CALIBRATED TORQUE TOOL TUC5659 CAL DUE DATE: 28-FEB-22 / ORDERED HARDWARE AS REQUIRED FOR INSTALLATION
